Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 42, Number 166
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Galerkin methods for singular boundary value problems in one space dimension
Kenneth Eriksson and Vidar Thomée PDF
Math. Comp. 42 (1984), 345-367
A note on the numerical solution of the wave equation with piecewise smooth coefficients
David L. Brown PDF
Math. Comp. 42 (1984), 369-391
On the convergence of Galerkin approximation schemes for second-order hyperbolic equations in energy and negative norms
Tunc Geveci PDF
Math. Comp. 42 (1984), 393-415
A collocation-$H^{-1}$-Galerkin method for some elliptic equations
Mitsuhiro Nakao PDF
Math. Comp. 42 (1984), 417-426
Accurate approximation of eigenvalues and zeros of selected eigenfunctions of regular Sturm-Liouville problems
Eugene C. Gartland PDF
Math. Comp. 42 (1984), 427-439
A difference method for a singular boundary value problem of second order
Ewa Weinmüller PDF
Math. Comp. 42 (1984), 441-464
A priori estimates and analysis of a numerical method for a turning point problem
Alan E. Berger, Hou De Han and R. Bruce Kellogg PDF
Math. Comp. 42 (1984), 465-492
On the convergence properties of the quadrilateral elements of Sander and Beckers
Zhong Ci Shi PDF
Math. Comp. 42 (1984), 493-504
The convergence rate of a multigrid method with Gauss-Seidel relaxation for the Poisson equation
Dietrich Braess PDF
Math. Comp. 42 (1984), 505-519
On the sparse and symmetric least-change secant update
Trond Steihaug PDF
Math. Comp. 42 (1984), 521-533
On the existence and computation of $LU$-factorizations with small pivots
Tony F. Chan PDF
Math. Comp. 42 (1984), 535-547
Preconditioning by incomplete block cyclic reduction
Garry Rodrigue and Donald Wolitzer PDF
Math. Comp. 42 (1984), 549-565
Chebyshev acceleration techniques for solving nonsymmetric eigenvalue problems
Youcef Saad PDF
Math. Comp. 42 (1984), 567-588
Numerical solution of two transcendental equations
Luciano Misici PDF
Math. Comp. 42 (1984), 589-595
Further inequalities for the gamma function
Andrea Laforgia PDF
Math. Comp. 42 (1984), 597-600
Calculation of the moments and the moment generating function for the reciprocal gamma distribution
Arne Fransén and Staffan Wrigge PDF
Math. Comp. 42 (1984), 601-616
A note on the moment generating function for the reciprocal gamma distribution
Staffan Wrigge PDF
Math. Comp. 42 (1984), 617-621
A complete axiomatization of computer arithmetic
Richard Mansfield PDF
Math. Comp. 42 (1984), 623-635
Hensel and Newton methods in valuation rings
Joachim von zur Gathen PDF
Math. Comp. 42 (1984), 637-661
The mean values of totally real algebraic integers
C. J. Smyth PDF
Math. Comp. 42 (1984), 663-681
An analogue of the nearest integer continued fraction for certain cubic irrationalities
H. C. Williams and G. W. Dueck PDF
Math. Comp. 42 (1984), 683-705
On quartic fields of signature one with small discriminant. II
H. J. Godwin PDF
Math. Comp. 42 (1984), 707-711
Reviews and Descriptions of Tables and Books
Math. Comp. 42 (1984), 713-714
Author Index
Math. Comp. 42 (1984), 715-717